Additive preservers of rank-additivity on matrix spaces

Lim, W.L. Chooi & M.H. (2005) Additive preservers of rank-additivity on matrix spaces. Linear Algebra and its Applications, 402 (1). pp. 291-302.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: Additive preservers of rank-additivity on matrix spaces
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 22 Apr 2009
Last Modified: 23 Apr 2009
URI: http://repository.um.edu.my/id/eprint/71430

Actions (login required)

View Item View Item